# SDR AALA202105101162

- Difficulty date: May 9, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N925UY
- Make and model: Airbus A321-231
- Aircraft serial: 6613
- Aircraft time: 19,562 hours, 7,542 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATED FLOOR PANEL 131GF IN FORWARD CARGO COMPARTMENT. REPLACED FLOOR PANEL 131GF IN FWD CARGO COMPARTMENT WITH NEW REPLACEMENT MATERIAL IAW A321 SRM 53-02-00-300-011, PARA 2.A FIG 1 AND IRM 9 701, REV K.
